# SDR AWKA20170519001

- Difficulty date: May 15, 2017
- Submitted: May 19, 2017
- Operation: Air carrier
- Aircraft: N780XJ
- Make and model: Cessna 750
- Aircraft serial: 7500280
- Aircraft time: 8,751 hours, 4,172 cycles
- System (JASC): 2450 · AC Power Distribution System
- Part: Outlet
- Condition: Failed
- Location: Cockpit
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: G

## Discrepancy

WHILE ON ARRIVAL INTO AUS, FLIGHT CREW NOTED THE PRESENCE OF ELECTRICAL SMOKE IN THE COCKPIT. CREW DONNED THEIR OXYGEN MASKS, RAN THE RESPECTIVE CHECKLIST AND DECLARED AN EMERGENCY. THE DECISION WAS MADE TO CONTINUE TO AUS, SINCE IT PROVIDED A LONGER RUNWAY AND WAS DEEMED THE SAFEST DESTINATION. AN UNEVENTFUL LANDING WAS ACCOMPLISHED AT AUS. MAINTENANCE FOUND A FAILED 110V AC OUTLET (P/N: 106088-1) BEHIND THE PILOT SEAT. OUTLET WAS DISCONNECTED, BAGGED AND SECURED, ALONG WITH THE CABIN INVERTER CB PULLED AND COLLARED; SYSTEM WAS DEFERRED AND PLACED ON NEF. AIRCRAFT WAS RETURNED TO SERVICE. THE FAILED OUTLET WAS REPLACED WITH A SERVICEABLE UNIT DURING A FOLLOWING MAINTENANCE EVENT AND THE NEF WAS CLEARED.
